# SDR A6WA200640106

- Difficulty date: March 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 7,259 hours, 6,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs484,Rbl36.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLANGE IS CRACKED AT FS 484, RBL 36.0.  MAINTENANCE REPAIRED INTERCOSTAL AT FS 484, RBL 36 IAW REO AND STANDARD REPAIR.  (K)
